MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent delivery system (sds) was unable to be removed, resulting in additional intervention.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.The stent was successfully deployed however; the physician was unable to remove the sds.The physician attempted to recapture the sds, attempted to manipulate the neck, and attempted to advance a buddy wire to remove the sds, but troubleshooting attempts were unsuccessful.The physician converted the procedure to a carotid endarterectomy (cea) and surgically explanted the stent.A portion of the artery was removed and bypassed, and the patient was admitted to the hospital beyond the standard of care as a result of the event.
 
Additional Manufacturer Narrative
Updated fields: b5 - describe event or problem.H6 - evaluation method codes; evaluation conclusion codes.
 
Event or Problem Description
It was reported that the stent delivery system (sds) was unable to be removed, resulting in additional intervention.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.The stent was successfully deployed however; the physician was unable to remove the sds.The physician attempted to recapture the sds, attempted to manipulate the neck, and attempted to advance a buddy wire to remove the sds, but troubleshooting attempts were unsuccessful.The physician converted the procedure to a carotid endarterectomy (cea) and surgically explanted the stent.A portion of the artery was removed and bypassed, and the patient was admitted to the hospital beyond the standard of care as a result of the event.It was further reported that the portion of the common carotid and internal carotid artery were removed due to damage and existing disease.The physician elected to repair the artery with a tubular graft.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23360585
Report Number2124215-2025-75156
Device Sequence Number8964583
Product Code NIM
UDI-Device Identifier00811311021314
UDI-Public(01)00811311021314(17)280229(10)18432167
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018432167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/04/2025
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale